# SDR AALA990546

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY EXIT FLOOR PATH LIGHT SRIP AT FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
